Just started progesterone cream June 29th,2016.I have gotten drastic eye floaters in one eye,so far.I beleve it's the cream causing them.I'm 63.Had a complete hysterectomy two years ago.Was using Estrace cream,before.Having hair loss issues,so doctor put me on this now.
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.
Share this page:
Would you prefer to share this page with others by linking to it?
See what's being discussed, ask for help, give your thoughts or experiences, or just browse...
Mar 23, 23 02:27 PM
Mar 13, 23 02:11 AM
Feb 08, 23 12:26 AM
Jan 31, 23 04:27 AM
Jan 27, 23 03:07 AM
Translate this website
into your language
Is this the future
Its free and will bring you important new information on progesterone therapy and related health matters
Although this web site is not intended to be prescriptive, it is intended, and hoped, that it will induce in you a sufficient level of scepticism about some health care practices to impel you to seek out medical advice that is not captive to purely commercial interests, or blinded by academic and institutional hubris. You are encouraged to refer any health problem to a health care practitioner and, in reference to any information contained in this web site, preferably one with specific knowledge of progesterone therapy.